# SDR SWAA2022052503594

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812619
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 460 TO BS 500A RBL 23.4 AND WL 152.2 AT FWD CARGO COMPARTMENT 2022-228549 / [01] REPLACE NEW WEB INTERCOSTAL LOCATED BTW BS 460 TO BS 500A RBL 23.4 AND WL 152.2 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 143A0080 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACE NEW WEB INTERCOSTAL LOCATED BTW BS 460 TO BS 500A RBL 23.4 AND WL 152.2 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 143A0080 REV- SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
